Multiplicative Shingali and Kanabour indices for Bismuth Tri-Iodide

Authors

  • Abaid ur Rehman Virk Department of mathematics, University of Sialkot, Sialkot, Pakistan

Keywords:

Topological index, Zagreb index, Shingali and Kanabour indices, Bismuth Tri-iodide

Abstract

Topological indices helps us to collect information about algebraic graphs and gives us mathematical approach to understand the properties of algebraic structures. Here, we will introduce Multiplicative version of Shingali and Kanabour indices and compute these indices for Bismuth Tri-Iodide chain m−Bil3m−Bil3 and sheet Bil3(m×n)Bil3(m×n).

Downloads

Download data is not yet available.

Downloads

Published

2020-12-31

How to Cite

Multiplicative Shingali and Kanabour indices for Bismuth Tri-Iodide. (2020). Journal of Prime Research in Mathematics, 16(2), 80-88. https://jprm.sms.edu.pk/index.php/jprm/article/view/162